Alert archive / Missouri / River Flood Warnings in 2009
River Flood Warning 256, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at Nov 17, 2009, 2:03 PM CST for Pike County, Missouri; Calhoun County, Illinois. It took effect at Nov 18, 2009, 3:59 AM CST. It was in force for 56 hr.
The area
The counties it named.
The facts
- Issued
- Nov 17, 2009, 2:03 PM CST (20:03 UTC)
- In effect from
- Nov 18, 2009, 3:59 AM CST
- Expired
- Nov 20, 2009, 11:53 AM CST
- In force
- 56 hr
- Issued by
- NWS St. Louis, MO
- Flood severity
- Minor
Counties Calhoun County, IL, Pike County, MO
The radar
The St Louis radar (KLSX), 65 km from the middle of the area, began a volume at 20:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Mississippi River at Clarksville Lock and Dam 24 (CLKM7).
- Action stage
- 23 ft
- Minor stage
- 25 ft
- Moderate stage
- 31 ft
- Major stage
- 33 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS43 KLSX 172004
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
203 PM CST TUE NOV 17 2009
...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVER IN ILLINOIS...MISSOURI...
MISSISSIPPI RIVER AT
CLARKSVILLE LOCK AND DAM 24 TAIL WATER
ALTON LOCK AND DAM 26 TAIL WATER
CHESTER
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS FLOOD WARNING IS A RESULT OF 2 TO 4 INCHES OF PRECIPITATION THE
PAST 72 HOURS AND AROUND 0.25 INCHES FORECAST IN THE NEXT 24 HOURS...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
ILC013-MOC163-182003-
/O.NEW.KLSX.FL.W.0256.091118T0959Z-091120T1800Z/
/CLKM7.1.ER.091118T0959Z.091119T0000Z.091119T1800Z.NO/
203 PM CST TUE NOV 17 2009
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLOOD WARNING FOR
THE MISSISSIPPI RIVER AT CLARKSVILLE L/D 24 TW.
* FROM TONIGHT TO THURSDAY EVENING.
* AT 1 PM TUESDAY THE STAGE WAS 23.8 FEET.
* FLOOD STAGE IS 25.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE LATE
TONIGHT...CREST NEAR 25.3 FEET WEDNESDAY EVENING AND FALL
BELOW FLOOD STAGE THURSDAY AFTERNOON.
* IMPACT...AT 25.5 FEET...STATE ROUTE P EAST OF ELSBERRY BEGINS
FLOODING JUST EAST OF THE LEVEE.
* IMPACT...AT 25.0 FEET...FLOOD STAGE. MINOR FLOODING BEGINS.
* IMPACT...AT 23.5 FEET...FLOODING BEGINS IN UNPROTECTED AREAS
$$
ILC119-MOC183-182002-
/O.NEW.KLSX.FL.W.0257.091118T2100Z-091123T1200Z/
/ALNI2.1.ER.091118T2100Z.091120T0600Z.091122T1200Z.NO/
203 PM CST TUE NOV 17 2009
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLOOD WARNING FOR
THE MISSISSIPPI RIVER AT ALTON L/D 26 TW.
* FROM WEDNESDAY AFTERNOON TO SUNDAY.
* AT 1 PM TUESDAY THE STAGE WAS 19.4 FEET.
* FLOOD STAGE IS 21.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE
WEDNESDAY AFTERNOON...CREST NEAR 22.0 FEET FRIDAY MORNING AND FALL
BELOW FLOOD STAGE SUNDAY MORNING.
* IMPACT...AT 21.0 FEET...FLOOD STAGE. MINOR FLOODING BEGINS TO
OCCUR AT THIS LEVEL.
* IMPACT...AT 20.8 FEET...UNPROTECTED FARM LAND BEGINS TO FLOOD
$$
ILC157-182002-
/O.NEW.KLSX.FL.W.0258.091118T1251Z-091125T1600Z/
/CHSI2.2.ER.091118T1251Z.091121T1200Z.091124T1600Z.NO/
203 PM CST TUE NOV 17 2009
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLOOD WARNING FOR
THE MISSISSIPPI RIVER AT CHESTER.
* FROM WEDNESDAY MORNING UNTIL FURTHER NOTICE.
* AT 1 PM TUESDAY THE STAGE WAS 25.0 FEET.
* FLOOD STAGE IS 27.0 FEET.
* MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE
WEDNESDAY MORNING AND CREST NEAR 31.0 FEET SATURDAY MORNING.
* IMPACT...AT 30.0 FEET...MODERATE FLOODING BEGINS.
* IMPACT...AT 28.0 FEET...UNLEVEED ISLANDS NEAR CHESTER AND THE
PRISON FARM FLOODS.
* IMPACT...AT 27.0 FEET...FLOOD STAGE. UNPROTECTED FARMLAND ON RIGHT
BANK BEGINS TO FLOOD.
* IMPACT...AT 25.0 FEET...DEGOGNIA FOUNTAIN BLUFF LEVEE GATES ARE
CLOSED.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 11/18 11/19 11/20 11/21 11/22
MISSISSIPPI RIVER
CLARKSVILLE 25 23.84 25.1 25.2 23.8 22.3 21.2
ALTON LD 26 TW 21 19.38 20.6 21.5 22.0 21.8 21.0
CHESTER 27 24.96 26.9 29.1 30.5 31.0 30.76 follow-up statements
000
WGUS83 KLSX 180302
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
902 PM CST TUE NOV 17 2009
...THE FLOOD WARNING CONTINUES FOR THE MISSISSIPPI RIVER...
AT CLARKSVILLE LD24 AFFECTING CALHOUN AND PIKE COUNTIES
AT GRAFTON AFFECTING JERSEY AND ST. CHARLES COUNTIES
AT ALTON LD26 AFFECTING MADISON AND ST. CHARLES COUNTIES
AT CHESTER AFFECTING RANDOLPH COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS FLOOD WARNING IS A RESULT OF 2 TO 4 INCHES OF PRECIPITATION THE
LAST 72 HOURS...AND UNDER 0.25 INCHES FORECAST DURING THE NEXT 24 HOURS...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION AND ISSUE
FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
ILC013-MOC163-190302-
/O.CON.KLSX.FL.W.0256.091118T0959Z-091120T1800Z/
/CLKM7.1.ER.091118T0959Z.091119T0000Z.091119T1800Z.NO/
902 PM CST TUE NOV 17 2009
THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER AT CLARKSVILLE LOCK AND DAM 24.
* FROM LATE TONIGHT TO FRIDAY AFTERNOON.
* AT 8:00 PM TUESDAY THE STAGE WAS 24.4 FEET.
* FLOOD STAGE IS 25.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY WEDNESDAY AND CONTINUE TO
RISE TO NEAR 25.3 FEET BY WEDNESDAY EVENING. THE RIVER WILL FALL
BELOW FLOOD STAGE BY THURSDAY EARLY AFTERNOON.
* IMPACT...AT 25.5 FEET...STATE ROUTE P EAST OF ELSBERRY BEGINS
FLOODING JUST EAST OF THE LEVEE.
* IMPACT...AT 25.0 FEET...FLOOD STAGE. MINOR FLOODING BEGINS.
$$
ILC083-MOC183-190301-
/O.CON.KLSX.FL.W.0253.000000T0000Z-091124T0800Z/
/GRFI2.1.ER.091117T1206Z.091120T0000Z.091123T0800Z.NO/
902 PM CST TUE NOV 17 2009
THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER AT GRAFTON.
* AT 8:00 PM TUESDAY THE STAGE WAS 19.3 FEET.
* FLOOD STAGE IS 18.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 21.0 FEET BY
THURSDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY
MONDAY MORNING.
* IMPACT...AT 21.5 FEET...IN PORTAGE DES SIOUX, MO, LE SIEUR STREET
LEADING TO THE MARINA AND TO OUR LADY OF THE RIVER STATUE IS
FLOODED.
* IMPACT...AT 21.0 FEET...WATER BEGINS FLOODING THE FLOOR AT THE
PALISADES MARINA IN PORTAGE DES SIOUX.
$$
ILC119-MOC183-190301-
/O.CON.KLSX.FL.W.0257.091118T2100Z-091123T1200Z/
/ALNI2.1.ER.091118T2100Z.091120T0600Z.091122T1200Z.NO/
902 PM CST TUE NOV 17 2009
THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER AT ALTON LOCK AND DAM 26.
* FROM WEDNESDAY AFTERNOON TO MONDAY MORNING.
* AT 8:00 PM TUESDAY THE STAGE WAS 19.9 FEET.
* FLOOD STAGE IS 21.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY WEDNESDAY AFTERNOON AND
CONTINUE TO RISE TO NEAR 22.0 FEET BY EARLY FRIDAY MORNING. THE
RIVER WILL FALL BELOW FLOOD STAGE BY SUNDAY MORNING.
* IMPACT...AT 21.0 FEET...FLOOD STAGE. MINOR FLOODING BEGINS TO OCCUR
AT THIS LEVEL.
* IMPACT...AT 20.8 FEET...UNPROTECTED FARM LAND BEGINS TO FLOOD
$$
ILC157-190301-
/O.EXT.KLSX.FL.W.0258.091118T1108Z-091125T1600Z/
/CHSI2.2.ER.091118T1108Z.091121T1200Z.091124T1600Z.NO/
902 PM CST TUE NOV 17 2009
THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER AT CHESTER.
* FROM LATE TONIGHT TO WEDNESDAY NOVEMBER 25.
* AT 8:00 PM TUESDAY THE STAGE WAS 26.2 FEET.
* FLOOD STAGE IS 27.0 FEET.
* MODERATE FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY WEDNESDAY AND CONTINUE TO
RISE TO NEAR 31.0 FEET BY SATURDAY MORNING. THE RIVER WILL FALL
BELOW FLOOD STAGE BY LATE TUESDAY MORNING.
* IMPACT...AT 30.0 FEET...MODERATE FLOODING BEGINS.
* IMPACT...AT 28.0 FEET...UNLEVEED ISLANDS NEAR CHESTER AND THE PRISON
FARM FLOODS.
* IMPACT...AT 27.0 FEET...FLOOD STAGE. UNPROTECTED FARMLAND ON RIGHT
BANK BEGINS TO FLOOD.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 11/18 11/19 11/20 11/21 11/22
MISSISSIPPI RIVER
CLARKSVILLE LD 25 24.41 25.1 25.2 23.8 22.3 21.2
GRAFTON 18 19.30 20.1 20.9 20.8 19.9 18.9
ALTON LD26 21 19.90 20.6 21.5 22.0 21.8 21.0
CHESTER 27 26.24 27.1 29.1 30.5 31.0 30.7000
WGUS83 KLSX 181916
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
116 PM CST WED NOV 18 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...MISSOURI...
MISSISSIPPI RIVER AT ...CLARKSVILLE LOCK AND DAM 24
MISSISSIPPI RIVER AT ...GRAFTON
MISSISSIPPI RIVER AT ...ALTON LOCK AND DAM 26
MISSISSIPPI RIVER AT ...CHESTER
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THERE IS NO SIGNIFICANT PRECITATION EXPECTED IN THE NEXT 24 HOURS.
THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
ILC013-MOC163-191916-
/O.EXT.KLSX.FL.W.0256.000000T0000Z-091121T0000Z/
/CLKM7.1.ER.091119T1200Z.091119T1200Z.091120T0000Z.NO/
116 PM CST WED NOV 18 2009
THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER AT CLARKSVILLE LD24.
* AT 12 PM WEDNESDAY THE STAGE WAS 24.7 FEET.
* FLOOD STAGE IS 25.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR FLOOD STAGE TOMORROW MORNING.
* IMPACT...AT 25.5 FEET...STATE ROUTE P EAST OF ELSBERRY BEGINS
FLOODING JUST EAST OF THE LEVEE.
* IMPACT...AT 25.0 FEET...FLOOD STAGE. MINOR FLOODING BEGINS.
* IMPACT...AT 23.5 FEET...FLOODING BEGINS IN UNPROTECTED AREAS
$$
ILC083-MOC183-191915-
/O.EXT.KLSX.FL.W.0253.000000T0000Z-091124T1800Z/
/GRFI2.1.ER.091117T1206Z.091119T1800Z.091123T1800Z.NO/
116 PM CST WED NOV 18 2009
THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER AT GRAFTON.
* AT 12:00 PM WEDNESDAY THE STAGE WAS 20.2 FEET.
* FLOOD STAGE IS 18.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE TO NEAR 20.8 FEET TOMORROW AFTERNOON
AND FALL BELOW FLOOD STAGE MONDAY EARLY AFTERNOON.
* IMPACT...AT 21.0 FEET...WATER BEGINS FLOODING THE FLOOR AT THE
PALISADES MARINA IN PORTAGE DES SIOUX.
* IMPACT...AT 18.0 FEET...FLOOD STAGE. RIGHT BANK BEGINS TO OVER
FLOW...FLOODING FARMLAND.
$$
ILC119-MOC183-191915-
/O.EXT.KLSX.FL.W.0257.091119T0300Z-091124T0900Z/
/ALNI2.1.ER.091119T0300Z.091120T1800Z.091123T0900Z.NO/
116 PM CST WED NOV 18 2009
THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER AT ALTON LD26.
* FROM TONIGHT UNTIL MONDAY.
* AT 12:00 PM WEDNESDAY THE STAGE WAS 20.7 FEET.
* FLOOD STAGE IS 21.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE TONIGHT AND THEN
RISE TO NEAR 22.0 FEET FRIDAY AFTERNOON AND FALL BELOW FLOOD STAGE
MONDAY MORNING.
* IMPACT...AT 21.0 FEET...FLOOD STAGE. MINOR FLOODING BEGINS TO OCCUR
AT THIS LEVEL.
$$
ILC157-191915-
/O.EXT.KLSX.FL.W.0258.000000T0000Z-091126T0645Z/
/CHSI2.2.ER.091118T0745Z.091122T0000Z.091125T0645Z.NO/
116 PM CST WED NOV 18 2009
THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER AT CHESTER.
* AT 11:00 AM WEDNESDAY THE STAGE WAS 28.0 FEET.
* FLOOD STAGE IS 27.0 FEET.
* MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE TO NEAR 31.5 FEET SATURDAY EVENING
AND FALL BELOW FLOOD STAGE WEDNESDAY MORNING.
* IMPACT...AT 32.0 FEET...IN PERRY COUNTY, HIGHWAY E IS CLOSED BETWEEN
COUNTY ROAD 322 AND LEVEE ROAD (COUNTY ROAD 354). ALSO, HIGHWAY A
IS CLOSED BETWEEN COUNTY ROADS 448 AND 460 IN SOUTHERN PERRY
COUNTY.
* IMPACT...AT 30.0 FEET...MODERATE FLOODING BEGINS.
* IMPACT...AT 28.0 FEET...UNLEVEED ISLANDS NEAR CHESTER AND THE PRISON
FARM FLOODS.
* IMPACT...AT 27.0 FEET...FLOOD STAGE. UNPROTECTED FARMLAND ON RIGHT
BANK BEGINS TO FLOOD.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 11/19 11/20 11/21 11/22 11/23
MISSISSIPPI RIVER
CLARKSVILLE LD 25 24.71 25.0 24.7 23.7 22.4 20.9
GRAFTON 18 20.21 20.7 20.8 20.2 19.2 18.3
ALTON LD26 21 20.69 21.4 21.9 22.0 21.6 20.9
CHESTER 27 27.96 29.5 30.7 31.4 31.5 30.9000
WGUS83 KLSX 190204
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
804 PM CST WED NOV 18 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN
ILLINOIS...MISSOURI...
MISSISSIPPI RIVER AT CLARKSVILLE LD24 AFFECTING CALHOUN AND PIKE
COUNTIES
MISSISSIPPI RIVER AT GRAFTON AFFECTING JERSEY AND ST. CHARLES
COUNTIES
MISSISSIPPI RIVER AT ALTON LD26 AFFECTING MADISON AND ST. CHARLES
COUNTIES
MISSISSIPPI RIVER AT CHESTER AFFECTING RANDOLPH COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS FLOOD WARNING IS A RESULT OF 2.00 TO 3.00 INCHES OF
PRECIPITATION THE PAST SEVERAL DAYS AND NO ADDITIONAL SIGNIFICANT
PRECIPITATION EXPECTED...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION AND ISSUE
FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
ILC013-MOC163-200204-
/O.CON.KLSX.FL.W.0256.000000T0000Z-091121T0000Z/
/CLKM7.1.ER.091119T1200Z.091119T1200Z.091120T0000Z.NO/
804 PM CST WED NOV 18 2009
THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER AT CLARKSVILLE LOCK AND DAM 24.
* AT 7:00 PM WEDNESDAY THE STAGE WAS 24.8 FEET.
* FLOOD STAGE IS 25.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE TO FLOOD STAGE
THURSDAY MORNING.
* IMPACT...AT 25.5 FEET...STATE ROUTE P EAST OF ELSBERRY BEGINS
FLOODING JUST EAST OF THE LEVEE.
* IMPACT...AT 25.0 FEET...FLOOD STAGE. MINOR FLOODING BEGINS.
$$
ILC083-MOC183-200203-
/O.CON.KLSX.FL.W.0253.000000T0000Z-091124T1800Z/
/GRFI2.1.ER.091117T1206Z.091119T1800Z.091123T1800Z.NO/
804 PM CST WED NOV 18 2009
THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER AT GRAFTON.
* AT 7:00 PM WEDNESDAY THE STAGE WAS 20.4 FEET.
* FLOOD STAGE IS 18.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 20.8 FEET BY
THURSDAY EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE
MONDAY EARLY AFTERNOON.
* IMPACT...AT 21.0 FEET...WATER BEGINS FLOODING THE FLOOR AT THE
PALISADES MARINA IN PORTAGE DES SIOUX.
$$
ILC119-MOC183-200203-
/O.EXT.KLSX.FL.W.0257.091119T0225Z-091124T0900Z/
/ALNI2.1.ER.091119T0225Z.091120T1800Z.091123T0900Z.NO/
804 PM CST WED NOV 18 2009
THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER AT ALTON LOCK AND DAM 26.
* UNTIL LATE MONDAY NIGHT.
* AT 7:00 PM WEDNESDAY THE STAGE WAS 21.0 FEET.
* FLOOD STAGE IS 21.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO
RISE TO NEAR 22.0 FEET BY FRIDAY EARLY AFTERNOON. THE RIVER WILL
FALL BELOW FLOOD STAGE BY MONDAY MORNING.
* IMPACT...AT 21.0 FEET...FLOOD STAGE. MINOR FLOODING BEGINS TO OCCUR
AT THIS LEVEL.
$$
ILC157-200203-
/O.CON.KLSX.FL.W.0258.000000T0000Z-091126T0645Z/
/CHSI2.2.ER.091118T0745Z.091122T0000Z.091125T0645Z.NO/
804 PM CST WED NOV 18 2009
THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER AT CHESTER.
* AT 11:00 AM WEDNESDAY THE STAGE WAS 28.0 FEET.
* FLOOD STAGE IS 27.0 FEET.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 31.5 FEET BY
SATURDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY
WEDNESDAY MORNING.
* IMPACT...AT 32.0 FEET...IN PERRY COUNTY, HIGHWAY E IS CLOSED BETWEEN
COUNTY ROAD 322 AND LEVEE ROAD (COUNTY ROAD 354). ALSO, HIGHWAY A
IS CLOSED BETWEEN COUNTY ROADS 448 AND 460 IN SOUTHERN PERRY
COUNTY.
* IMPACT...AT 30.0 FEET...MODERATE FLOODING BEGINS.
* IMPACT...AT 28.0 FEET...UNLEVEED ISLANDS NEAR CHESTER AND THE PRISON
FARM FLOODS.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 11/19 11/20 11/21 11/22 11/23
MISSISSIPPI RIVER
CLARKSVILLE LD 25 24.83 25.0 24.7 23.7 22.4 20.9
GRAFTON 18 20.41 20.7 20.8 20.2 19.2 18.3
ALTON LD26 21 20.96 21.4 21.9 22.0 21.6 20.9
CHESTER 27 27.96 29.5 30.7 31.4 31.5 30.9000
WGUS83 KLSX 191726
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1126 AM CST THU NOV 19 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN ILLINOIS...MISSOURI...
MISSISSIPPI RIVER...
AT CLARKSVILLE LOCK AND DAM 24...AFFECTING CALHOUN AND PIKE COUNTIES
AT GRAFTON...AFFECTING JERSEY AND ST. CHARLES COUNTIES
AT ALTON LOCK AND DAM 26...AFFECTING MADISON AND ST. CHARLES COUNTIES
AT CHESTER...AFFECTING RANDOLPH COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS FLOOD WARNING IS A RESULT OF AROUND 3 INCHES OF PRECIPITATION
OVER THE LAST SEVERAL DAYS WITH LITTLE SIGNIFICANT PRECIPITATION
FORECAST IN THE NEXT 24 HOURS...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION AND
ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
ILC013-MOC163-201726-
/O.EXT.KLSX.FL.W.0256.000000T0000Z-091121T1546Z/
/CLKM7.1.ER.091119T1430Z.091120T0600Z.091120T1546Z.NO/
1126 AM CST THU NOV 19 2009
THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER AT CLARKSVILLE LOCK AND DAM 24
* UNTIL SATURDAY MORNING.
* AT 11:00 AM THURSDAY THE STAGE WAS 25.0 FEET.
* FLOOD STAGE IS 25.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CREST 25.2 FEET THIS EVENING.
$$
ILC083-MOC183-201725-
/O.CON.KLSX.FL.W.0253.000000T0000Z-091124T1800Z/
/GRFI2.1.ER.091117T1206Z.091120T0600Z.091123T1800Z.NO/
1126 AM CST THU NOV 19 2009
THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER AT GRAFTON
* UNTIL TUESDAY AFTERNOON.
* AT 11:00 AM THURSDAY THE STAGE WAS 20.7 FEET.
* FLOOD STAGE IS 18.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CREST NEAR 20.8 FEET BY THIS AFTERNOON.
$$
ILC119-MOC183-201725-
/O.EXT.KLSX.FL.W.0257.000000T0000Z-091124T0800Z/
/ALNI2.1.ER.000000T0000Z.091121T0000Z.091123T0800Z.NO/
1126 AM CST THU NOV 19 2009
THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER AT ALTON LOCK AND DAM 26
* UNTIL AFTER MIDNIGHT TUESDAY.
* AT 11:00 AM THURSDAY THE STAGE WAS 21.7 FEET.
* FLOOD STAGE IS 21.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CREST NEAR 22.5 FEET BY FRIDAY EVENING.
$$
ILC157-201725-
/O.EXT.KLSX.FL.W.0258.000000T0000Z-091126T1300Z/
/CHSI2.2.ER.091118T0745Z.091122T0000Z.091125T1300Z.NO/
1126 AM CST THU NOV 19 2009
THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER AT CHESTER
* UNTIL THURSDAY MORNING NOVEMBER 26.
* AT 11:00 AM THURSDAY THE STAGE WAS 29.4 FEET.
* FLOOD STAGE IS 27.0 FEET.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CREST NEAR 31.5 FEET BY SATURDAY EVENING.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 11/20 11/21 11/22 11/23 11/24
MISSISSIPPI RIVER
CLARKSVILLE LD24 25 25.05 25.1 23.9 22.3 21.0 20.1
GRAFTON 18 20.67 20.8 20.2 19.2 18.2 17.2
ALTON LD26 21 21.70 22.3 22.5 21.9 20.8 19.3
CHESTER 27 29.42 30.5 31.3 31.5 30.9 29.4000
WGUS83 KLSX 200216
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
816 PM CST THU NOV 19 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN
ILLINOIS...MISSOURI...
MISSISSIPPI RIVER...
AT CLARKSVILLE LOCK AND DAM 24...AFFECTING CALHOUN AND PIKE COUNTIES
AT GRAFTON...AFFECTING JERSEY AND ST. CHARLES COUNTIES
AT ALTON LOCK AND DAM 26...AFFECTING MADISON AND ST. CHARLES COUNTIES
AT CHESTER...AFFECTING RANDOLPH COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS FLOOD WARNING IS A RESULT OF AROUND 3 INCHES OF PRECIPITATION
OVER THE LAST SEVERAL DAYS WITH NO ADDITIONAL PRECIPITATION
FORECAST IN THE NEXT 24 HOURS...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION AND ISSUE
FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
ILC013-MOC163-210216-
/O.EXT.KLSX.FL.W.0256.000000T0000Z-091121T0600Z/
/CLKM7.1.ER.091119T1430Z.091120T0000Z.091120T0600Z.NO/
816 PM CST THU NOV 19 2009
THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER AT CLARKSVILLE LOCK AND DAM 24.
* AT 7:00 PM THURSDAY THE STAGE WAS 25.1 FEET.
* FLOOD STAGE IS 25.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
AFTER MIDNIGHT FRIDAY.
$$
ILC083-MOC183-210215-
/O.CON.KLSX.FL.W.0253.000000T0000Z-091124T1800Z/
/GRFI2.1.ER.091117T1206Z.091120T0000Z.091123T1800Z.NO/
816 PM CST THU NOV 19 2009
THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER AT GRAFTON.
* AT 7:00 PM THURSDAY THE STAGE WAS 20.7 FEET.
* FLOOD STAGE IS 18.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS CRESTING AND WILL FALL TO BELOW FLOOD STAGE
BY MONDAY AFTERNOON.
* IMPACT...AT 21.0 FEET...WATER BEGINS FLOODING THE FLOOR AT THE
PALISADES MARINA IN PORTAGE DES SIOUX.
$$
ILC119-MOC183-210215-
/O.CON.KLSX.FL.W.0257.000000T0000Z-091124T0800Z/
/ALNI2.1.ER.000000T0000Z.091121T0000Z.091123T0800Z.NO/
816 PM CST THU NOV 19 2009
THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER AT ALTON LOCK AND DAM 26.
* AT 7:00 PM THURSDAY THE STAGE WAS 22.1 FEET.
* FLOOD STAGE IS 21.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 22.5 FEET BY
FRIDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY
MONDAY MORNING.
* IMPACT...AT 23.0 FEET...DRESSER ISLAND DRIVE FLOODS AT THIS LEVEL.
$$
ILC157-210215-
/O.EXT.KLSX.FL.W.0258.000000T0000Z-091126T0712Z/
/CHSI2.2.ER.091118T0745Z.091122T0000Z.091125T0712Z.NO/
816 PM CST THU NOV 19 2009
THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER AT CHESTER.
* AT 7:00 PM THURSDAY THE STAGE WAS 29.8 FEET.
* FLOOD STAGE IS 27.0 FEET.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 31.5 FEET BY
SATURDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY
WEDNESDAY MORNING.
* IMPACT...AT 32.0 FEET...IN PERRY COUNTY, HIGHWAY E IS CLOSED BETWEEN
COUNTY ROAD 322 AND LEVEE ROAD (COUNTY ROAD 354). ALSO, HIGHWAY A
IS CLOSED BETWEEN COUNTY ROADS 448 AND 460 IN SOUTHERN PERRY
COUNTY.
* IMPACT...AT 30.0 FEET...MODERATE FLOODING BEGINS.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 11/20 11/21 11/22 11/23 11/24
MISSISSIPPI RIVER
CLARKSVILLE LD 25 25.08 24.9 23.9 22.3 21.0 20.1
GRAFTON 18 20.68 20.7 20.2 19.2 18.2 17.2
ALTON LD26 21 22.11 22.3 22.5 21.9 20.8 19.3
CHESTER 27 29.80 30.5 31.3 31.5 30.7 28.8000
WGUS83 KLSX 201753
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1153 AM CST FRI NOV 20 2009
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN
ILLINOIS...MISSOURI...
MISSISSIPPI RIVER...
AT CLARKSVILLE LOCK AND DAM 24...AFFECTING CALHOUN AND PIKE COUNTIES
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS IS THE LAST STATEMENT FOR THIS FLOODING EVENT...
&&
ILC013-MOC163-201823-
/O.CAN.KLSX.FL.W.0256.000000T0000Z-091121T0600Z/
/CLKM7.1.ER.091119T1430Z.091120T0000Z.091120T0920Z.NO/
1153 AM CST FRI NOV 20 2009
THE FLOOD WARNING IS CANCELLED FOR
THE MISSISSIPPI RIVER AT CLARKSVILLE LOCK AND DAM 24.
* AT 11:00 AM FRIDAY THE STAGE WAS 24.8 FEET.
* FLOOD STAGE IS 25.0 FEET.
* FELL BELOW FLOOD STAGE AT 3:20 AM FRIDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 23.3 FEET BY SATURDAY MORNING.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 11/21 11/22 11/23 11/24 11/25
MISSISSIPPI RIVER
CLARKSVILLE LD 25 24.82 23.3 21.2 20.0 19.4 19.1What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Nov 17, 11:51 AM CST, 2 hours 12 minutes earlier.
Area forecast discussion, Nov 17, 11:51 AM CST, 2 hours 12 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION NATIONAL WEATHER SERVICE ST LOUIS MO 1151 AM CST TUE NOV 17 2009 .DISCUSSION... /447 AM CST TUE NOV 17 2009/ 09Z SFC ANALYSIS SHOWED SFC LOW OVER FAR SRN TIP OF IL. RAINFALL OVER NERN HALF OF CWA FM WARM CONVEYOR BELT HAS PUSHED N INTO CENTRAL IL EARLY THIS MORNING...ENDING THE MODERATE TO HEAVY RAINFALL THREAT. WITH ONLY LIGHT RAIN AND DRIZZLE EXPECTED TODAY...HAVE CANCELLED THE REMAINDER OF THE FLOOD WATCH. ECMWF/UNMET/GFS/GEM IN GOOD AGREEMENT THAT CUTOFF H5 LOW WILL DEEPEN SLIGHTLY AND CONTINUE PROGRESSING SLOWLY EWD TODAY AS SFC LOW OVER FAR SRN IL BEGINS WRAPPING BACK NWWD UNDER THE UPR LOW...RESULTING IN A NEARLY STACKED SYSTEM OVERHEAD BY 06Z WED. WITH COLD POCKET OVERHEAD AND VORT LOBES ROTATING AROUND THE SYS...CLOUDS AND PDS OF LGT RAIN EXPECTED TO PERSIST THROUGH WED NIGHT. PRECIP CHCS DIMINISH ON THU AS STACKED SYS MOVES AWAY FM THE REGION AND REJOINS THE WESTERLIES IN RESPONSE TO APCHG TROF WHICH IS FCST TO REACH THE WEST COAST ON WED MORNING. WHILE TRENDS REMAIN THE SAME...TIMING IS APPROX 24 HRS SLOWER THAN PREV MODEL RUNS. MODELS DEPICT AN ACTIVE PATTN FOR THE BISTATE REGION LATE THIS WEEK AND EARLY NEXT WEEK BUT CONTINUE TO DIFFER ON DETAILS OF HOW THE NEXT TWO TROFS EVOLVE AFTER MOVING OUT OF THE ROCKIES. GIVEN RUN TO RUN VARIABILITY...OPTED TO MAINTAIN GOING SCHC POPS ON FRI AFTN AND FRI NIGHT FOR THE FIRST OF NEXT TWO TROFS. AS FOR TEMPS...FEW DIURNAL CHGS EXPECTED FOR THE NEXT FEW DAYS UNDER PERSISTENT CLOUDS...PDS OF LGT RAIN...LTL SFC AIR MASS CHG...AND FALLING OR STEADY H85/H92 TEMPS UNTIL THE UPR LOW MOVES AWAY FM THE REGION. KANOFSKY && .AVIATION... /1139 AM CST TUE NOV 17 2009/ FOR THE 18Z TAFS... LOW PRESSURE WILL CONTINUE TO MEANDER OVER THE MID-MISSISSIPPI VALLEY FOR THE NEXT 24-30 HOURS. I EXPECT LITTLE CHANGE IN THE FLIGHT CONDITIONS DURING THAT TIME. THE GFS GUIDANCE IS HINTING THAT WE COULD SEE SOME IMPROVEMENT ABOVE IFR CONDITIONS ON WEDNESDAY AFTERNOON...BUT I HAVE LITTLE OR NO CONFIDENCE IN THAT FORECAST AT THIS TIME. SO...EXPECT MARGINAL TO IFR VSBYS WITH IFR AND LIFR CIGS ACROSS THE BI-STATE REGION IN DRIZZLE AND LIGHT RAIN FOR THE NEXT 24 TO 30 HOURS. CARNEY && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Nov 17, 3:48 AM CST, 10 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 348 AM CST TUE NOV 17 2009 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-181000- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS- SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE- CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN- ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON- ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS- 348 AM CST TUE NOV 17 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TODAY AND TONIGHT LOCAL STREAMS AND CREEKS WILL CONTINUE TO RESPOND TO RUNOFF FROM RECENT MODERATE TO HEAVY RAINFALL. MODERATE FLOODING WILL CONTINUE ALONG PORTIONS OF THE ILLINOIS RIVER. SEE THE APPROPRIATE FLOOD STATEMENTS FOR SPECIFIC DETAILS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY MODERATE FLOODING WILL CONTINUE ALONG PORTIONS OF THE ILLINOIS RIVER. SEE THE APPROPRIATE FLOOD STATEMENTS FOR SPECIFIC DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO REPORT RAINFALL TOTALS OF OVER AN INCH. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 KANOFSKY
The office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 16, 7:27 PM CST | Areal Flood Advisory | LSX | Audrain, Callaway, Franklin, Gasconade, Jefferson, Knox and 13 more | 7 hr |
| Nov 16, 8:07 PM CST | River Flood Warning | LSX | Lewis | 4 days |
| Nov 16, 8:07 PM CST | River Flood Warning | LSX | Lewis | 4 days |
| Nov 16, 8:07 PM CST | River Flood Warning | LSX | Marion | 4 days |
| Nov 16, 8:07 PM CST | River Flood Warning | LSX | Marion | 37 hr |
| Nov 16, 9:09 PM CST | River Flood Warning | LSX | Saint Charles | 6 days |
| Nov 17, 9:16 AM CST | River Flood Warning | LSX | Lincoln | 49 hr |
| Nov 17, 9:53 AM CST | River Flood Warning | LSX | Jefferson, Saint Louis | 6 days |
| Nov 17, 2:03 PM CST | River Flood Warning | LSX | Saint Charles | 5 days |
| Nov 17, 2:03 PM CST | River Flood Warning | LSX | Randolph | 7 days |
Nearby
River Flood Warnings in Missouri, 2009River Flood Warnings in Illinois, 2009Every river flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.